# SDR DALA2015061703822

- Difficulty date: June 16, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 52,896 hours, 23,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 20 AT LEVEL STR 23.  R & R THE FITTING IAW SRM 51-72-11 AND DWG D53112109.
